Background: Dimethyl fumarate (DMF) is a commonly used and effective treatment for relapsing and remitting multiple sclerosis. Its use results in impairment of the transcription factor nuclear factor erythroid-derived 2 (E2)-related factor (Nrf2), which is involved in both immunomodulation and bone health. DMF has not previously been reported to cause bone marrow complications, though other fumarates including tenofovir have. The mechanism of fumarate-associated bone toxicity remains unclear with altered osteoblastic gene expression and function suggested. Methods: We present a case of a 54-year-old female with relapsing remitting multiple sclerosis (RRMS) treated for 30 months with DMF who developed relapsing atraumatic lower limb bone pain. Results: Serial imaging revealed multifocal areas of bone marrow oedema and trabecular fractures. The patient was diagnosed with transient bone marrow oedema syndrome. Management consisted of cessation of therapy and treatment with the pro-osteobalstic agent denosumab. Conclusion: In this instance of DMF-associated bone marrow oedema, cessation of DMF and treatment with denosumab resulted in symptomatic improvement. DMF therapy may potentially result in bone marrow oedema due to inhibition of common upstream signalling pathways, including the Nrf2 signalling pathway.